# SDR AWXA200401092

- Difficulty date: September 25, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 18,901 hours, 7,192 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF FLOOR PANEL 261FF. MAINTENANCE REMOVED AND REPLACED CORRODED FLOOR PANEL 261FF IAW T/C C1D25310.
